# SDR CALA2023080402430

- Difficulty date: August 2, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 76,342 hours, 32,951 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Warning Message
- Location: R Frd Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

R FRD DOOR OPEN ECAMON T/O VISUALLY CHECKED DOOR THAT IT IS CLOSED AND LOCK. . VERIFY WHITE DOOR IS CLOSED AND LOCKED AND SLIDE ARMED. SLIDE ARMED LIGHT ON INSTALLED INOPERATIVE STICKER ADJACENT TO LOWER ECAM DISPLAY "SLIDE ARMED" LIGHT(S) ON THE DOOR DOES NOT ILLUMINATE WHEN THE DOOR NOT ILLUMINATED.   INSTALLED INOPERATIVE STICKER ADJACENT TO LOWER ECAM DISPLAY.   PERFORMED FAULT ISOLATION PER TSM 52-11-00-810-803-A. FOUND 29VDC AT CONNECTOR 13WNV PINS A/D, JUMPERED PINS B/C, AND TESTED PER PARA 3. C. INDICATION FOUND CORRECT. PER STEP 4 (1A). REPLACED 12WN RELAY-PWR SPLY SWITCHOVER PRECAUTIONARY. OPS TEST OF DOOR WARNING SYSTEM PER AMM 52-71-00-710-001-A. DOOR WARNING OPS NORMAL. PLACARD REMOVED.
